# SDR K3HA980124

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Lense
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLOOR TRACKS MISSING RED COVERS 2 LIGHTS, CENTER AISLE, NEAR L1.  INSTALLED MISSING RED COVER ON 2 LIGHTS ON TRACK BY CENTER AISLE.  OPS CHECKS GOOD IAW MM 33-50.
